# SDR DHL99740005

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN F/O ATTEMPED TO RETRACT GEAR, HANDLE WOULD NOT COME UP PAST NEUTRAL POSITION.  PERFORMED CHECKLIST, AT FLAPS 2 WARNING HORN DID NOT SOUND.  PULLED GEAR OVERRIDE TRIGGER IN ACCORDANCE WITH CHECK LIST.  WITH GEAR HANDLE UP, BOTH YELLOW GEAR WARNING LIGHTS AND BOTH  RED GEAR WARNING LIGHT PLUS DOOR LIGHT WERE ILLUMINATED.  PERFORMED LANDING GEAR LIGHT CHECK LIST AND LOWERED LANDING GEAR.  LANDED OK.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT, NO HELP.  CHECKED LEVER TACH SOLENOID.  CLEANED AIR/GND SENSOR FOR PRECAUTION.  PERFORMED GEAR SWING, OPS CHECK GOOD PER MM 32-61.
